RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 555–568 (Mi zvmmf6898)  

This article is cited in 10 scientific papers (total in 11 papers)

The properties of optimal methods of solving problems in mathematical physics

N. S. Bakhvalov

Moscow

Full text: PDF file (1347 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 1–19

Bibliographic databases:

UDC: 518:517.9:53
MSC: Primary 65M12; Secondary 65R20, 80A20
Received: 28.11.1969

Citation: N. S. Bakhvalov, “The properties of optimal methods of solving problems in mathematical physics”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 555–568; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 1–19

Citation in format AMSBIB
\Bibitem{Bak70}
\by N.~S.~Bakhvalov
\paper The properties of optimal methods of solving problems in mathematical physics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 555--568
\mathnet{http://mi.mathnet.ru/zvmmf6898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0305560}
\zmath{https://zbmath.org/?q=an:0208.19201}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 1--19
\crossref{https://doi.org/10.1016/0041-5553(70)90110-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6898
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Gaifullina, “Ob odnom optimalnom metode resheniya uravnenii ellipticheskogo tipa”, Konstr. teor. funkts. i funkts. anal., 2, Izd-vo Kazanskogo un-ta, Kazan, 1979, 21–26  mathnet  mathscinet  zmath
    2. A. A. Zlotnik, I. D. Turetaev, “Sharp error estimates of some two-level methods of solving the three-dimensional heat equation”, Math. USSR-Sb., 56:2 (1987), 529–544  mathnet  crossref  mathscinet  zmath
    3. I. V. Boykov, “Optimal cubature formulae for computing many-dimensional integrals of functions in the class $Q_{r,\gamma}(\Omega,1)$”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 110–117  mathnet  crossref  mathscinet  zmath
    4. S. B. Zaitseva, A. A. Zlotnik, “Optimal error estimates of a locally one-dimensional method for the multidimensional heat equation”, Math. Notes, 60:2 (1996), 137–146  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. V. Boykov, “Optimal algorithms for the reconstruction of functions and the computation of integrals in a class of infinitely differentiable functions”, Russian Math. (Iz. VUZ), 42:9 (1998), 12–18  mathnet  mathscinet  zmath  elib
    6. E. I. Aksenova, “Economical scheme for a parabolic equation in cylindrical coordinates in a domain with a small hole”, Comput. Math. Math. Phys., 38:2 (1998), 211–218  mathnet  mathscinet  zmath
    7. S. B. Zaitseva, A. A. Zlotnik, “Sharp error estimates of vector splitting methods for the heat equation”, Comput. Math. Math. Phys., 39:3 (1999), 448–467  mathnet  mathscinet  zmath  elib
    8. M. K. Kerimov, “Academician Nikolai Sergeevich Bakhvalov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:4 (2005), 539–549  mathnet  mathscinet  zmath  elib
    9. E. I. Aksenova, “Implicit and efficient schemes for a parabolic equation in a spherical layer”, Comput. Math. Math. Phys., 46:4 (2006), 575–584  mathnet  crossref  mathscinet  zmath
    10. E. I. Aksenova, “Efficient three-level scheme for parabolic equations in cylindrical coordinates in a region with a small hole”, Comput. Math. Math. Phys., 46:3 (2006), 425–436  mathnet  crossref  mathscinet  zmath
    11. I. V. Boykov, “Optimal cubature formulas for calculation of multidimensional integrals in weighted Sobolev spaces”, Siberian Math. J., 57:3 (2016), 425–441  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:159
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020